Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 77, NWS Jacksonville, FL

May 22, 2012Flagler County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 22, 2012, 7:53 PM EDT for Flagler County, Saint Johns County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2012, 7:53 PM EDT (23:53 UTC)
Expired
May 22, 2012, 8:30 PM EDT
In force
37 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Flagler County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 103 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
398 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1333 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

666 
WUUS52 KJAX 222353
SVRJAX
FLC035-109-230030-
/O.NEW.KJAX.SV.W.0077.120522T2353Z-120523T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
753 PM EDT TUE MAY 22 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
  NORTHERN FLAGLER COUNTY IN NORTHEAST FLORIDA

* UNTIL 830 PM EDT

* AT 753 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 10 MILES SOUTHWEST OF MARINELAND...OR 8 MILES WEST OF PALM
  COAST...AND MOVING NORTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MARINELAND AND CRESCENT BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2954 8136 2962 8141 2975 8124 2971 8122
      2959 8117
TIME...MOT...LOC 2353Z 238DEG 22KT 2958 8134

$$

ENYEDI
2 follow-up statements
669 
WWUS52 KJAX 230014
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
814 PM EDT TUE MAY 22 2012

FLC035-109-230030-
/O.CON.KJAX.SV.W.0077.000000T0000Z-120523T0030Z/
ST. JOHNS FL-FLAGLER FL-
814 PM EDT TUE MAY 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHEASTERN FLAGLER AND EXTREME SOUTHEASTERN ST. JOHNS
COUNTIES...

AT 814 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MARINELAND...MOVING NORTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MARINELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2960 8127 2966 8127 2970 8121 2960 8117
TIME...MOT...LOC 0014Z 238DEG 22KT 2965 8121

$$
033 
WWUS52 KJAX 230020
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
820 PM EDT TUE MAY 22 2012

FLC035-109-230030-
/O.EXP.KJAX.SV.W.0077.000000T0000Z-120523T0030Z/
ST. JOHNS FL-FLAGLER FL-
820 PM EDT TUE MAY 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FLAGLER AND
EXTREME SOUTHEASTERN ST. JOHNS COUNTIES WILL EXPIRE AT 830 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2960 8127 2966 8127 2970 8121 2960 8117
TIME...MOT...LOC 0020Z 238DEG 22KT 2967 8117

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:03 PM EDT, 4 hours 50 minutes earlier.

Area forecast discussion, May 22, 3:03 PM EDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
303 PM EDT TUE MAY 22 2012

...SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING...

.SHORT TERM...
THIS AFTERNOON THROUGH TONIGHT...A MID AND UPPER LEVEL TROUGH
PRESENTLY OVER WERN GA TO SE AL AND THE FL PANHANDLE WILL
PROGRESS EWD WITH COOLER TEMPS ALOFT (-13C TO -15C IN SE GA) AND
DAYTIME INSTABILITY ENABLING ISOLATED TO SCT CONVECTION TO
DEVELOP. CURRENT RADAR TRENDS SUGGEST INCREASING INSTABILITY WITH
SCT SHOWERS AND STORMS FROM NEAR ST AUGUSTINE TO NEAR OCALA. THIS
IS IN RESPONSE TO EARLIER OUTFLOW BOUNDARY AND W COAST SEA BREEZE.
NONE OF THE MODELS SEEM TO BE LATCHING ONTO THE CURRENT CONVECTION
VERY WELL. FOR THIS EVENING...WILL MAINTAIN 40 TO NEAR 50% SHOWER/TSTMS
CHANCES ALONG THE E COAST AND OVER SECTIONS OF SE GA AND ABOUT 30%
ELSEWHERE AND THEN LOWER TO SLIGHT CHANCE OR LESS AROUND MIDNIGHT.
INCREASED STORM ORGANIZATION POSSIBLE AS MID LEVEL FLOW INCREASES
THROUGH THE EVENING WITH MULTI-CELLS CLUSTERS POSSIBLE...AND MORE
DISCRETE THUNDERSTORM CELLS OVER THE S ZONES. LOWS TONIGHT WILL BE
IN THE MID TO UPPER 60S. WON'T RULE OUT SOME PATCHY FOG LATE
TONIGHT WITH LIGHT WINDS/WEAK PRES GRADIENT IN PLACE.

WED AND THU...DEEP LAYER MOISTURE AND SUBSIDENCE INCREASES OVER
THE AREA AS THE TROUGH LIFTS OUT TO THE NE. MAX TEMPS AROUND 87
TO 92 BOTH DAYS. HOWEVER...ON WED A SHORTWAVE TROUGH MOVES INTO
THE WRN GULF AND INTO THE CENTRAL GULF BY 12Z THU. THIS SYSTEM
APPEARS TO INDUCE SFC LOW DEVELOPMENT...PERHAPS IN THE FORM OF
ELONGATED TROUGHING FROM WRN CUBA TO BAHAMAS ON THU. WHAT THIS
WILL TRANSLATE IN FOR US IS A TRANSITION TO A S AND PERHAPS SE
LLVL FLOW BY THU. LIKE YESTERDAY...THE GUIDANCE HAS BEEN SHOWING
ONSHORE FLOW DEVELOPING LATER IN THE WEEK. FOR NOW...WILL MAINTAIN
SLIGHT SHOWER/TSTM CHANCES OVER THE ERN ZONES AND COASTAL WATERS
BOTH WED AND THU...THOUGH THE BETTER CHANCES SHOULD EXIST ON THU
AS PWATS INCREASE FROM 1 INCH ON WED TO ABOUT 1.4 INCHES ON THU.
ON FRI...MOST OF THE GUIDANCE KEEPS HIGHER DEEPER LAYER MOISTURE E
AND S OF THE AREA AND AN ELY FLOW. ONLY LOW END POPS EXPECTED AT
THIS TIME WITH HIGHS AGAIN IN UPPER 80S AND LOWER 90S AS A DEEP
LAYER HIGH PRES RIDGE BUILDS OVER THE MS VALLEY.

.LONG TERM...SAT-TUE.
STRONG HIGH PRES AT SFC AND ALOFT SHIFTS NE INTO THE TN VALLEY ON
SAT WHILE WEAK TROUGHING REMAINS OVER THE WRN ATLC INTO THE BAHAMAS
TO NEAR SRN FL AND THE SE GULF OF MEXICO. AN ELY FLOW LOOKS MOST
PROBABLE WITH SFC HIGH TO OUR N AND ANTICIPATE ONLY LOW END RAIN
CHANCES AND WARMER THAN NORMAL TEMPS. DUE TO THE MODEL VARIABILITY
AND SOLUTIONS SUN THROUGH TUE...HAVE NOT MADE ANY OTHER CHANGES TO
THE FORECAST ATTM.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AND POTENTIALLY
IMPACT SSI...JAX...AND VQQ AFTER 20Z...WITH ACTIVITY AT CRG POSSIBLY
BEGINNING BY 20Z. PLEASE CHECK FOR AMENDMENTS LATE THIS AFTERNOON
AND INTO THE EVENING HOURS FOR UPDATES ON TIMING AND INTENSITY.
MAINLY SOUTHWEST WINDS OF 10 TO 20 KNOTS FROM JUST OFF THE SURFACE
UP TO 10000 FEET WILL BECOME SOUTHWEST AND INCREASE TO 15 TO 20
KNOTS ABOVE 4000 FEET AT THE AREA TERMINALS AFTER 00Z.

&&

.MARINE...
SOUTH TO SOUTHWEST WINDS WILL NEAR CAUTION CRITERIA OVER THE
OFFSHORE WATERS THIS EVENING. WAVES OFFSHORE WILL BUILD TO NEAR 5
FEET. WINDS WILL SUBSIDE BELOW CAUTION CRITERIA OVER THE OFFSHORE
WATERS DURING THE PREDAWN HOURS. SOUTHEAST TO SOUTH WINDS WILL ONCE
AGAIN BRIEFLY INCREASE TO NEAR CAUTION CRITERIA OVER THE OFFSHORE
WATERS ON WEDNESDAY AFTERNOON AND EVENING. WINDS AND SEAS WILL BUILD
BEGINNING LATE THURSDAY AS LOWER PRESSURES DEVELOP OVER THE BAHAMAS
AND HIGH PRESSURE BUILDS OVER THE WESTERN ATLANTIC...TIGHTENING OUR
LOCAL PRESSURE GRADIENT. CAUTION OR SMALL CRAFT ADVISORY CONDITIONS
ARE EXPECTED FROM FRIDAY THROUGH THE WEEKEND.

RIP CURRENTS:
A MODERATE RISK OF RIP CURRENTS IS EXPECTED THROUGH THE EVENING
HOURS DUE TO A LINGERING EASTERLY LONG PERIOD SWELL. A MODERATE RISK
MAY CONTINUE INTO WEDNESDAY AS ONSHORE WINDS BEGIN TO INCREASE.

&&

.FIRE WEATHER...
MINIMUM RH'S WILL FALL TO AROUND 35 PERCENT OVER PORTIONS OF THE
REGION ON WEDNESDAY. HOWEVER...DURATIONS ARE CURRENTLY IN QUESTION
AND RED FLAG HEADLINES HAVE NOT BEEN ISSUED FOR TOMORROW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  63  89  64  91 /  30  10  10  10
SSI  69  86  72  85 /  40  10  10  20
JAX  65  89  67  87 /  40  20  20  20
SGJ  69  85  70  84 /  40  20  20  20
GNV  63  90  65  89 /  20  20  20  20
OCF  64  92  66  90 /  20  20  20  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SHASHY/NELSON/WALKER
Hazardous weather outlook, May 22, 1:05 PM EDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
105 PM EDT TUE MAY 22 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-230700-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
105 PM EDT TUE MAY 22 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...SLIGHT RISK FOR STRONG TO SEVERE STORMS ACROSS PORTIONS OF THE
FORECAST AREA...

...MODERATE RISK OF RIP CURRENTS...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FRONTAL BOUNDARY WILL MOVE TOWARD THE AREA TODAY AND COMBINED
WITH AN APPROACHING UPPER LEVEL DISTURBANCE WILL PRODUCE SCATTERED
THUNDERSTORM ACTIVITY BY MID AFTERNOON THROUGH THIS EVENING.
MOST OF THE ACTIVITY WILL BE FOCUSED OVER SOUTHEAST GEORGIA
AND THE EASTERN ZONES BY LATE THIS AFTERNOON AND EVENING. ISOLATED
STRONG TO POSSIBLY SEVERE STORMS WILL BE CAPABLE OF PRODUCING
STRONG WIND GUSTS AND LARGE HAIL.

MARINE INTERESTS OPERATING IN THE COASTAL WATERS AND INTRACOASTAL
WATERWAYS...BE AWARE OF THE RISK OF GUSTY WINDS AND ROUGH SEAS WITH
STORMS MOVING FROM WEST TO EAST INTO THE WATERS...AND BE PREPARED
TO SEEK SAFE HARBOR IF WEATHER BECOMES THREATENING.

WITH CONTINUED EASTERLY SWELL...A MODERATE RISK OF RIP CURRENTS
WILL PREVAIL TODAY AT LOCAL BEACHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A MODERATE RISK OF RIP CURRENTS IS EXPECTED ON WEDNESDAY DUE TO
CONTINUED EASTERLY SWELLS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. PLEASE RELAY
ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AND
LOCAL COUNTY EMERGENCY MANAGEMENT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, May 22, 7:32 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
732 PM EDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TSTM WND GST     FLAGLER BEACH           29.47N 81.13W
05/22/2012  M48 MPH          FLAGLER            FL   TRAINED SPOTTER

            TRAINED SPOTTER MEASURED A WIND GUST OF 48 MPH AT FLAGLER
            BEACH.

&&

SHULER
Special weather statement, May 22, 7:37 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
737 PM EDT TUE MAY 22 2012

GAZ150-163-164-230015-
CHARLTON-CLINCH-WARE-
737 PM EDT TUE MAY 22 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE...
CENTRAL CLINCH AND NORTHWESTERN CHARLTON COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 815 PM EDT...

AT 737 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 15 MILES SOUTH OF MANOR...OR 12 MILES
SOUTHEAST OF HOMERVILLE...MOVING EAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MANOR THROUGH 815 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3113 8251 3089 8236 3076 8273 3086 8289
      3096 8292
TIME...MOT...LOC 2337Z 249DEG 17KT 3090 8264

PETERSON
Special weather statement, May 22, 7:39 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
739 PM EDT TUE MAY 22 2012

FLZ032-037-230030-
CLAY-PUTNAM-
739 PM EDT TUE MAY 22 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CLAY AND NORTHERN PUTNAM COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 830 PM EDT...

AT 739 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 15 MILES SOUTHWEST OF GREEN COVE SPRINGS...OR
15 MILES NORTHEAST OF MELROSE...MOVING EAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND GREEN COVE SPRINGS
THROUGH 830 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2975 8189 2987 8195 3001 8168 2999 8163
      2996 8160 2989 8161 2980 8156
TIME...MOT...LOC 2339Z 253DEG 16KT 2984 8185

ENYEDI
Local storm report, May 22, 7:41 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
741 PM EDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     HAIL             10 W BUNNELL            29.47N 81.43W
05/22/2012  E0.75 INCH       FLAGLER            FL   TRAINED SPOTTER

&&

SHULER
Local storm report, May 22, 7:43 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
743 PM EDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     TSTM WND GST     10 W BUNNELL            29.47N 81.43W
05/22/2012  E45 MPH          FLAGLER            FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED WIND GUSTS OF 40 TO 50 MPH.

&&

SHULER
Local storm report, May 22, 7:52 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
752 PM EDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             1 S DOUGLAS             31.49N 82.85W
05/22/2012  E0.75 INCH       COFFEE             GA   EMERGENCY MNGR

            NUMEROUS REPORTS OF DIME SIZED HAIL BETWEEN DOUGLAS AND
            THE ATKINSON COUNTY LINE.

&&

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 1:16 PM EDTSpecial Weather StatementJAXPutnam29 min
May 22, 2:37 PM EDTSpecial Weather StatementJAXSaint Johns23 min
May 22, 3:00 PM EDTSpecial Weather StatementJAXSaint Johns30 min
May 22, 4:13 PM EDTSpecial Weather StatementJAXColumbia32 min
May 22, 4:22 PM EDTSpecial Weather StatementJAXSuwannee23 min
May 22, 4:35 PM EDTSpecial Weather StatementJAXClay25 min
May 22, 4:49 PM EDTSevere Thunderstorm WarningJAXClay26 min
May 22, 4:58 PM EDTSpecial Weather StatementJAXUnion32 min
May 22, 5:31 PM EDTSpecial Weather StatementJAXBradford29 min
May 22, 5:49 PM EDTSpecial Weather StatementJAXClay26 min
May 22, 6:18 PM EDTSpecial Weather StatementJAXMarion42 min
May 22, 6:28 PM EDTSpecial Marine WarningJAX62 min
May 22, 6:29 PM EDTSpecial Weather StatementJAXClay46 min
May 22, 6:43 PM EDTAreal Flood AdvisoryJAXClay92 min
May 22, 6:55 PM EDTSpecial Weather StatementJAXClay35 min
May 22, 6:58 PM EDTAreal Flood AdvisoryJAXNassau92 min
May 22, 7:10 PM EDTSpecial Weather StatementJAXFlagler50 min
May 22, 7:25 PM EDTSpecial Marine WarningJAX95 min
May 22, 7:27 PM EDTSpecial Marine WarningJAX33 min
May 22, 7:32 PM EDTSevere Thunderstorm WarningJAXFlagler43 min
May 22, 7:39 PM EDTSpecial Weather StatementJAXClay51 min
May 22, 7:59 PM EDTSpecial Marine WarningJAX61 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.